MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713060U
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing, and attempts to get additional information are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: a 100 ml bag was set to infuse over 1 hour, but the infusion took more than 1.5 hours.Limited information provided; the drug used was unknown.The customer indicated that this has happened more than once, but did not have any additional details.No patient injury reported.
 
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).Failure analysis and investigation results did not confirm the reported issue.Upon receipt the actual pump involved was visually and functionally inspected.Three (3) volumetrics of 100 ml/hr and 1 hour were performed and tested in spec.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.The pump operated as intended and the reported failure could not be reproduced.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key6977630
Report Number9610825-2017-00208
Device Sequence Number1749907
Product Code FRN
UDI-Device Identifier04046963687199
UDI-Public(01)04046963687199
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083689
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
Report Date (Section F) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713060U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/11/2017
Device Age6 YR
Date Report to Manufacturer01/04/2017
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer10/11/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/04/2017